Stability of plane Couette flows with respect to small periodic perturbations

Horst Heck, Hyunseok Kim, Hideo Kozono

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We consider the plane Couette flow v0 = (xn, 0, ..., 0) in the infinite layer domain Ω = Rn - 1 × (- 1, 1), where n ≥ 2 is an integer. The exponential stability of v0 in Ln is shown under the condition that the initial perturbation is periodic in (x1, ..., xn - 1) and sufficiently small in the Ln-norm.

Original languageEnglish
Pages (from-to)3739-3758
Number of pages20
JournalNonlinear Analysis, Theory, Methods and Applications
Volume71
Issue number9
DOIs
Publication statusPublished - 2009 Nov 1
Externally publishedYes

Keywords

  • Plane Couette flow
  • Stability
  • The Navier-Stokes equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stability of plane Couette flows with respect to small periodic perturbations'. Together they form a unique fingerprint.

  • Cite this